English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Reflection positive doubles

MPS-Authors
/persons/resource/persons235494

Jaffe,  Arthur
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235498

Janssens,  Bas
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

arXiv:1607.07126.pdf
(Preprint), 884KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Jaffe, A., & Janssens, B. (2017). Reflection positive doubles. Journal of Functional Analysis, 272(8), 3506-3557. doi:10.1016/j.jfa.2016.11.014.


Cite as: http://hdl.handle.net/21.11116/0000-0004-65A5-0
Abstract
Here we introduce reflection positive doubles, a general framework for reflection positivity, covering a wide variety of systems in statistical physics and quantum field theory. These systems may be bosonic, fermionic, or parafermionic in nature. Within the framework of reflection positive doubles, we give necessary and sufficient conditions for reflection positivity. We use a reflection-invariant cone to implement our construction. Our characterization allows for a direct interpretation in terms of coupling constants, making it easy to check in concrete situations. We illustrate our methods with numerous examples.